had a super bad day :(
decided to get some food comfort. ate half a chicken and a snicker. appetite wise, it was fulfilling, but stomach wise, it wasnt filling (it was a small chicken i tell you). i guess my stomach needs some carbohydrate after all, but it has to wait til tomoro i'm afraid. had a piriton earlier and am ready to go to bed early tonight.
the piriton is for the allergic reaction i had after taking an antibiotic (amoxicillin) for a upper chest infection. developed rash and mild swelling on my hands after taking the meds. but the question is: why now? i've taken that antibiotic before with no reaction whatsoever. then suddenly my head realised that one plus one is two (haha it's a matter of speech). i remember last month that i had an allergic reaction to my face after having a routine facial. then my head starts to tick, tick, tick haha. i then had a suspect of the culprit but was unsure. an answer from a o & g specialist confirmed my guess. it was my ocp ie oral combined contraceptive pill that i take daily. it causes individuals like me who has a strong history of atopy (eczema, rhinitis, asthma) to develop hypersensitivity. now i know huh. the doc then advised me to change my ocp to progesterone only pill (pop) but i'm still undecided. ocp really suits me (regular menses, almost no side-effect, and most importantly, makes my skin smooth and almost blemish free haha).
anyway, too malas to think about it. so here i am, baru kene bambu by the lecturers the whole day, with body itchy here and there, with more and more sad news from home..
my parents are separating.
i think i need another dose of that medication that helps me sleep.
and another bar of snickers.
and obviously i need my hubby.